Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 11, NWS Corpus Christi, TX

May 18, 2021Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this river flood warning at May 18, 2021, 12:51 PM CDT for Nueces County, San Patricio County, Texas. It took effect at May 20, 2021, 5:17 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 18, 2021, 12:51 PM CDT (17:51 UTC)
In effect from
May 20, 2021, 5:17 AM CDT
Expired
May 18, 2021, 10:04 PM CDT
In force
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River at Calallen (CAAT2). The gauge peaked at 6.72 ft at May 19, 2021, 9:00 AM CDT.

actionminormoderate4567805/1805/1905/20
Action stage
6 ft
Minor stage
7 ft
Moderate stage
7.5 ft
Major stage
8.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08211500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

235 
WGUS44 KCRP 181751
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
1251 PM CDT Tue May 18 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Nueces River At Calallen affecting Nueces and San Patricio 
  Counties.

For the Nueces River...including Cotulla, Tilden, Three Rivers, 
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

The next statement will be issued late tonight at 1245 AM CDT.

&&


TXC355-409-190600-
/O.NEW.KCRP.FL.W.0011.210520T1017Z-210522T1900Z/
/CAAT2.1.ER.210520T1017Z.210520T1800Z.210522T0300Z.NO/
1251 PM CDT Tue May 18 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Nueces River At Calallen.
* From late Wednesday night to Saturday afternoon.
* At 10:30 AM CDT Tuesday the stage was 5.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning to a crest of 7.3 feet Thursday afternoon. It 
  will then fall below flood stage late Friday evening.
* Impact...At 7.5 feet, Moderate lowland flooding occurs. Roads 
  flood through the lowest residential areas...cutting off homes 
  near Calallen, and requiring evacuations. This includes the 
  subdivisions of County Road 73 in Riverside Addition 1 and 2, 
  Riverside Annex, Twin Lakes, Riverside Acres and homes in the 
  Nueces River Estates and Lindgreen Estates. Hazel Bazemore Park 
  and Labonte Park will also flood
* Flood History...This crest compares to a previous crest of 7.3 
  feet on 09/04/2004.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (1 pm)         
Location     Stg   Stg   Day/Time    Wed   Thu   Fri   Sat   Sun    

Nueces River
Calallen     7.0   5.5   Tue 10 am   5.6   7.3   7.2   6.6   MSG    





&&

LAT...LON 2787 9776 2794 9768 2787 9756 2784 9750
      2781 9755

$$
2 follow-up statements
295 
WGUS84 KCRP 182137
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
437 PM CDT Tue May 18 2021

...The Flood Warning is extended for the following river in Texas...

   Nueces River At Calallen affecting Nueces and San Patricio 
   Counties.

For the Nueces River...including Calallen...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC355-409-190500-
/O.EXT.KCRP.FL.W.0011.210520T1017Z-000000T0000Z/
/CAAT2.1.ER.210521T0000Z.210521T1200Z.210521T1800Z.NO/
437 PM CDT Tue May 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nueces River At Calallen.
* From late Wednesday night until further notice.
* At 3:30 PM CDT Tuesday, the stage was 5.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to flood stage Thursday evening, 
  crest near 7.1 feet Friday morning, then drop below flood stage 
  Friday evening.
* Impact...At 7.0 feet, Minor lowland flooding occurs. The flow 
  above Calallen impacts residential areas in the following 
  subdivisions, Sandy Hallow, Los Dos Palomas, Los Escondido, and 
  along Oak Lane in Rio Encinos. Roads in some of the lowest 
  residential areas near Calallen are threatened, including the 
  subdivisions of County Road 73 in Riverside Addition 1 and 2, 
  Riverside Annex, Twin Lakes, Riverside Acres and homes in the 
  Nueces River Estates and Lindgreen Estates. Flow gets into the 
  lowest areas of Labonte Park.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 pm)         
Location     Stg   Stg   Day/Time    Wed   Thu   Fri   Sat   Sun    

Nueces River
Calallen     7.0   5.3   Tue 3 pm    5.8   7.0   6.9   6.0   5.2    





&&

LAT...LON 2787 9776 2794 9768 2787 9756 2784 9750
      2781 9755

$$
849 
WGUS84 KCRP 190304
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
1004 PM CDT Tue May 18 2021

...The Flood Warning is cancelled for the following river in Texas...

   Nueces River At Calallen affecting Nueces and San Patricio 
   Counties.

TXC355-409-190415-
/O.CAN.KCRP.FL.W.0011.210520T1017Z-210519T0304Z/
/CAAT2.1.ER.210521T0000Z.210521T1200Z.210521T1800Z.NO/
1004 PM CDT Tue May 18 2021

...The Flood Warning for the Nueces River At Calallen has been 
cancelled...

The Flood Warning is cancelled for
  the Nueces River At Calallen.
* At 9:30 PM CDT Tuesday, the stage was 5.2 feet.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to crest near 6.6 feet Thursday 
  evening, with a slow fall developing on Friday.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (1 am)         
Location     Stg   Stg   Day/Time    Thu   Fri   Sat   Sun   Mon    

Nueces River
Calallen     7.0   5.2   Tue 9 pm    5.8   6.6   6.3   5.3   4.9    





&&

LAT...LON 2787 9776 2794 9768 2787 9756 2784 9750
      2781 9755

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 6:13 AM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, May 18, 6:13 AM CDT, 6 hours 38 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
613 AM CDT Tue May 18 2021

.AVIATION...

After some significant thunderstorms last night, VFR conditions
have moved in for most of the area. This is not expected to last
long as cloud cover will redevelop across South Texas. MVFR
conditions are expected to prevail by this evening as more
showers and thunderstorms develop over the area. A few of these
could be strong to severe. Thunderstorm coverage will expand over
the entire area overnight and into Wednesday morning. Ceilings
could be reduced to IFR, particularly across the Victoria
Crossroads.

&&

.PREV DISCUSSION... /Issued 447 AM CDT Tue May 18 2021/

SHORT TERM (Today through Wednesday)...

Rain, rain, rain. That's the story of the short term. Luckily, for
today, it looks like there is only a slight chance of showers and
thunderstorms for most of the area, though those in the northern
portions of South Texas will have a chance of convection through
this evening. The good news is that PWATs are expected to be
around 1.5 inches through today which should keep rainfall rates
lower than we have seen in the previous days. The bad news is that
we remain in a Marginal risk for severe weather.

An upper level trough will squeeze over South Texas between two
areas of high pressure late Tuesday night into Wednesday allowing
moisture creep up on Tuesday night. A deep moisture axis will
develop over the Coastal Plains and the Victoria Crossroads, with
PWATs around 2.0 inches Wednesday. A mid-level closed low will
open up and move to the northeast, sending energy south into the
area. With this expected, have kept PoPs at 80-90% across most of
the area. WPC has placed us in a Moderate for Excessive Rainfall.
Heavy rain can be expected across the area, with the heaviest
rainfall coincident with the moisture axis. This means:
if the moisture axis sets up further west, expect the forecast
areas of heavy rain to shift. A Flash Flood Watch is in effect
through 18Z Thursday for all counties in the warning area.
Rainfall totals through Thursday are expected to be 3 to 8 inches,
with the highest amounts expected across the Coastal Plains and
Victoria Crossroads. There is also the potential for some strong
to severe weather as we remain in a Marginal risk for Wednesday.

Some good news? The threat for Coastal Flooding appears to have
waned, with tidal levels expected to be a bit lower. Also,
temperatures will be a little cooler under thick cloud cover, so
at least we won't be sweltering.

LONG TERM (Wednesday Night through Monday)...

Scattered to at times numerous showers and thunderstorms will
continue through the end of the work week and into the weekend due
to a series of upper disturbances.

Models are in fair agreement with a long wave trough draped across
TX Thursday becoming cut off over Deep S TX by Fri. This upper low
is progged to meander south of the area through the weekend
providing support for additional showers and thunderstorms. Models
at times develop weak surface trough across the CWA, which will
provide a focus for heavier rain. Am confident there will be
convection through the weekend, but much less confident on timing
and location of heavier rainfall. Rain chances and location will be
dependent on timing of embedded upper level short waves and
placement/timing of surface trough. For now kept close to the
blended models which show higher pops across the east and northeast
CWA where deeper moisture is progged to be located.

Due to mostly cloudy and at times wet conditions, temps will
generally remain below normal through the weekend into early next
week.

MARINE...

Moderate winds onshore flow will continue this morning, before
strengthening to moderate to strong flow this afternoon. A Small
Craft Advisory is in effect for this afternoon through Wednesday
evening. Scattered to numerous showers and thunderstorms are
possible today and Wednesday, with periods of heavy rainfall that
could reduce visibility. A few storms may be strong to severe.
Moderate to occasionally strong onshore flow will lead to periods of
advisory conditions through the week and into the weekend. Scattered
to at times numerous showers and thunderstorms will be possible
through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    86  76  84  69  80  /  40  70  90  80  50
Victoria          86  75  83  67  80  /  50  80  90  80  80
Laredo            97  74  84  69  88  /  20  70  90  50  20
Alice             91  75  86  67  84  /  40  70  90  80  50
Rockport          85  76  83  70  82  /  50  70  90  80  70
Cotulla           93  74  84  69  86  /  30  70  80  50  30
Kingsville        89  75  86  68  83  /  30  70  90  80  40
Navy Corpus       84  76  82  71  80  /  50  70  90  80  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

GM...Small Craft Advisory from 1 PM this afternoon to 7 PM CDT
     Wednesday For the following zones: Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

&&

LS/77...AVIATION
Hazardous weather outlook, May 18, 5:00 AM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
500 AM CDT Tue May 18 2021

TXZ229>234-239>247-342>347-442-443-447-191000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
500 AM CDT Tue May 18 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are possible today and
tonight. A few storms could be strong to severe.

A Flash Flood Watch is in effect through Thursday morning.

There is a MODERATE risk of rip currents today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms will be possible
daily through the week and into the weekend. A few storms could
become strong to severe, along with a threat of locally heavy
rainfall.

A Flash Flood Watch is in effect through Thursday morning.

There is a MODERATE risk of rip currents Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-191000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
500 AM CDT Tue May 18 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect this afternoon through
Wednesday evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms will be possible
daily through the week. A few storms could become strong to possibly
severe.

Small Craft Advisory conditions may be possible on and off through
the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 18, 7:59 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
759 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     TSTM WND GST     6 NNE LAKE ALICE        27.90N 98.04W
05/18/2021  M67 MPH          JIM WELLS          TX   AWOS

            SEVERE WIND GUSTS FROM 151 AM THROUGH 207
            AM. PEAK GUST OF 70 MPH AT 158 AM.

&&

MCZ
Local storm report, May 18, 8:35 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
835 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     LAREDO                  27.54N 99.49W
05/17/2021                   WEBB               TX   BROADCAST MEDIA

            SOME DOWNED POWER POLES AND REPORTS OF WIND
            DAMAGE TO A FEW BUILDINGS. TIME ESTIMATED
            FROM RADAR AND METARS.

&&

MCZ
Local storm report, May 18, 8:45 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
845 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     PAWNEE                  28.65N 98.00W
05/18/2021                   BEE                TX   EMERGENCY MNGR

            DAMAGE TO BARNS AND METAL BUILDINGS. TIME
            ESTIMATED FROM RADAR.

&&

MCZ
Local storm report, May 18, 9:21 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
921 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND DMG     GEORGE WEST             28.34N 98.12W
05/18/2021                   LIVE OAK           TX   LAW ENFORCEMENT

            SPORADIC TREE DAMAGE THROUGHOUT MUCH OF LIVE
            OAK COUNTY. TIME ESTIMATED FROM RADAR.

&&

MCZ
Local storm report, May 18, 10:02 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1002 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     LAREDO                  27.54N 99.49W
05/17/2021                   WEBB               TX   BROADCAST MEDIA

            SOME DOWNED POWER POLES AND REPORTS OF WIND
            DAMAGE TO A FEW BUILDINGS. TIME ESTIMATED
            FROM RADAR AND METARS.

0218 AM     TSTM WND DMG     GEORGE WEST             28.34N 98.12W
05/18/2021                   LIVE OAK           TX   LAW ENFORCEMENT

            SPORADIC TREE DAMAGE THROUGHOUT MUCH OF LIVE
            OAK COUNTY. TIME ESTIMATED FROM RADAR.

0135 AM     TSTM WND GST     2 ENE SAN DIEGO         27.77N 98.21W
05/18/2021  E60 MPH          JIM WELLS          TX   TRAINED SPOTTER

            SPOTTER NOTICED GAS STATION COVER OVER THE
            PUMPS WAS MOVING.

0145 AM     TSTM WND DMG     2 WSW ALICE             27.74N 98.09W
05/18/2021                   JIM WELLS          TX   EMERGENCY MNGR

            NUMEROUS AREAS OF DAMAGE INCLUDING POWER
            POLES DOWN AND DAMAGE TO HOME IN THE RANCHO
            ALEGRE AREA.

0149 AM     TSTM WND DMG     1 E ALICE               27.76N 98.05W
05/18/2021                   JIM WELLS          TX   EMERGENCY MNGR

            NUMEROUS POWER POLES DOWN NEAR 665 IN ALICE.
            WIND DAMAGE TO ROOFS.

0151 AM     TSTM WND GST     6 NNE LAKE ALICE        27.90N 98.04W
05/18/2021  M67 MPH          JIM WELLS          TX   AWOS

            SEVERE WIND GUSTS FROM 151 AM THROUGH 207
            AM. PEAK GUST OF 70 MPH AT 158 AM.

0200 AM     TSTM WND DMG     1 SE ALICE              27.75N 98.06W
05/18/2021                   JIM WELLS          TX   BROADCAST MEDIA

            REPORT OF WIND DAMAGED HOME, STORAGE UNIT
            BEHIND HOME IS GONE, AND DOWNED POWERLINES.

0110 AM     TSTM WND DMG     2 NE BENAVIDES          27.61N 98.39W
05/18/2021                   DUVAL              TX   LAW ENFORCEMENT

            STRONG WINDS RESULTED IN ROOF DAMAGE.

0112 AM     TSTM WND DMG     3 E BENAVIDES           27.60N 98.36W
05/18/2021                   DUVAL              TX   LAW ENFORCEMENT

            CARPORT BLOWN INTO HOUSE.

0152 AM     TSTM WND DMG     1 NE BENAVIDES          27.61N 98.40W
05/18/2021                   DUVAL              TX   BROADCAST MEDIA

            REPORTS OF ROOFS TORN OFF OF HOMES.

0250 AM     TSTM WND DMG     PAWNEE                  28.65N 98.00W
05/18/2021                   BEE                TX   EMERGENCY MNGR

            DAMAGE TO BARNS AND METAL BUILDINGS. TIME
            ESTIMATED FROM RADAR.

0855 PM     NON-TSTM WND GST 19 SSW LA WARD          28.61N 96.62W
05/17/2021  M30 MPH          CALHOUN            TX   MESONET

            MESONET STATION 8833D PORT LAVACA.

0855 PM     NON-TSTM WND GST 19 SSW LA WARD          28.61N 96.62W
05/17/2021  M30 MPH          CALHOUN            TX   MESONET

            MESONET STATION 8833D PORT LAVACA.

&&

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:28 PM CDTSpecial Weather StatementCRPLa Salle47 min
May 17, 7:42 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb48 min
May 17, 10:18 PM CDTSpecial Weather StatementCRPLa Salle57 min
May 17, 10:50 PM CDTSpecial Weather StatementCRPWebb40 min
May 17, 11:04 PM CDTAreal Flood AdvisoryCRPWebb3 hr
May 17, 11:35 PM CDTSpecial Weather StatementCRPZapata40 min
May 17, 11:41 PM CDTAreal Flood AdvisoryCRPWebb3 hr
May 17, 11:59 PM CDTSpecial Weather StatementCRPWebb46 min
May 18, 12:11 AM CDTSpecial Weather StatementCRPDuval49 min
May 18, 12:14 AM CDTAreal Flood AdvisoryCRPDuval, La Salle, McMullen, Webb3 hr
May 18, 12:39 AM CDTSevere Thunderstorm WarningCRPDuval, Webb51 min
May 18, 12:57 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg48 min
May 18, 1:00 AM CDTSpecial Weather StatementCRPDuval45 min
May 18, 1:43 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces47 min
May 18, 1:51 AM CDTTornado WarningCRPJim Wells, Nueces24 min
May 18, 2:16 AM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Live Oak, Nueces, San Patricio44 min
May 18, 2:18 AM CDTSpecial Marine WarningCRP27 min
May 18, 2:19 AM CDTSpecial Weather StatementCRPNueces26 min
May 18, 2:31 AM CDTSpecial Weather StatementCRPLive Oak29 min
May 18, 3:01 AM CDTSpecial Weather StatementCRPBee, Live Oak, Refugio, San Patricio29 min
May 18, 3:04 AM CDTSpecial Marine WarningCRP41 min
May 18, 3:20 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more45 hr
May 18, 3:29 AM CDTSpecial Marine WarningCRP31 min
May 18, 3:35 AM CDTSmall Craft AdvisoryCRP48 hr
May 18, 3:42 AM CDTSpecial Weather StatementCRPBee, Calhoun, Goliad, Refugio33 min
May 18, 5:24 AM CDTSpecial Weather StatementCRPJim Wells36 min
May 18, 12:29 PM CDTRiver Flood WarningCRPLive Oak, McMullen3 hr
May 18, 12:34 PM CDTRiver Flood WarningCRPLive Oak38 hr
May 18, 12:38 PM CDTRiver Flood WarningCRPLive Oak55 hr
May 18, 12:41 PM CDTRiver Flood WarningCRPJim Wells, Nueces, San Patricio9 hr
May 18, 1:25 PM CDTRiver Flood WarningCRPRefugio50 hr
May 18, 1:41 PM CDTRiver Flood WarningCRPBee55 hr
May 18, 2:11 PM CDTRiver Flood WarningCRPVictoria11 days
May 18, 2:36 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria25 days
May 18, 3:39 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria18 hr
May 18, 4:20 PM CDTRiver Flood WarningCRPGoliad, Victoria12 hr
May 18, 5:09 PM CDTRiver Flood WarningCRPNueces4 days
May 18, 5:21 PM CDTSpecial Weather StatementCRPLa Salle24 min
May 18, 5:44 PM CDTSevere Thunderstorm WarningCRPLa Salle46 min
May 18, 6:32 PM CDTSpecial Weather StatementCRPMcMullen43 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.